# SDR VNAA2019011611101

- Difficulty date: January 16, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N576NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15367
- Aircraft time: 9,202 hours, 8,440 cycles
- System (JASC): 3251 · Steering Unit
- Part: Ecu
- Part number: 4480000601
- Part serial: 00963
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE CREW RECEIVED A "STEERING INOP" MESSAGE AFTTER TAKEOFF FROM DCA. THEY DISCUSSED THE ISSUE WITH THEIR DISPATCHER AND DECIDED TO CONTINUE TO PNS AND LANDED WITHOUT FURTHER INCIDENT. TRUCKS WERE ROLLED BUT THE CABIN WAS NOT BRACED.  MX REPLACED THE NWS ECU.
